# SDR AALA20120807011

- Difficulty date: August 1, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 6,518 hours, 2,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN AT BODY STATIONS 907 TO 1088 FROM STRINGERS 20 TO 25+3 LEFT.  REMOVED CORROSION PER SRM 51-10-02 AND REPAIRED PER EA B737-53-025441.
